Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Dentistry
Volume 2013, Article ID 857147, 4 pages
http://dx.doi.org/10.1155/2013/857147
Case Report

Nonsyndromic Bilateral Multiple Impacted Supernumerary Mandibular Third Molars: A Rare and Unusual Case Report

Department of Oral and Maxillofacial Surgery, Panineeya Institute of Dental Sciences, Road No. 5, Kamala Nagar, Dilsukhnagar, Hyderabad, Andhra Pradesh 500060, India

Received 16 December 2012; Accepted 4 January 2013

Academic Editors: A. Epivatianos, C. Evans, and M. W. Roberts

Copyright © 2013 G. Siva Prasad Reddy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Siva Prasad Reddy, G. V. Reddy, I. Venkata Krishna, and Shravan Kumar Regonda, “Nonsyndromic Bilateral Multiple Impacted Supernumerary Mandibular Third Molars: A Rare and Unusual Case Report,” Case Reports in Dentistry, vol. 2013, Article ID 857147, 4 pages, 2013. https://doi.org/10.1155/2013/857147.